advertisement
Question
Posted by: Tina | 2009-12-03

Brownish discharge

I' m terribly worried about this. Can somebody help me. I only get my period every 3 months, like my Gynae prescribed, but now I' ve got this awful brown discharge.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I am not sure what you mean that you have a period every 3 months as your gynae prescribed. Does this mean that you are taking the Pill and skipping the placebos. Please provide more information.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009-12-06

I am not sure what you mean that you have a period every 3 months as your gynae prescribed. Does this mean that you are taking the Pill and skipping the placebos. Please provide more information.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement